Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

How can I get rid of red veins in my legs?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I am 27 year old male having thin red veins that i have been seeing on my legs and near my Knee Caps for about a year now.I also have red dots all over my body which developed about a month ago and in a very sudden manner.I had a Ureter Stone Removed in February by the Uretero Scopy manner and i developed these red spots in April.I have a constant irritating pain near my Left Groin region and and near the left side of the Abdomen for the past 6 months.Recently in May i also Discovered that i had Vitamin B12 and D3 Deficiency.I have started taking Injections for them every week based on my Physicians Prescription.My Weight is 69 KG and i am unable to gain weight even though i am eating well.I am not sure if this due to constant stress because of all these problems i am suddenly facing.I am just 27 and need to get rid of these problems and find some answers.
Posted Fri, 27 Apr 2012 in Blood Disorders
Answered by Dr. Sudarshan 59 minutes later
Hi Dewrat,

Thanks for your query.

These red veins are called telangiectasias. These actually are dialated capillaries.
Other reasons are:
Red dots on your body could be cherry angiomas or petechie.
They could be due to bleeding /clotting problem. Low platelet count or number of other causes.

Pain in left groin area suggests a possibility of Renal stone. Stone can be in Kidney, Ureter, Bladder. may give rise to severe pain. Renal stone are a treatable condition by surgery, drugs, lithotripsy.

You are taking Vitamin supplements for Vit D and b12. Continue that. Are you a strict vegetarian ? Include some milk n dairy products in diet. If possible take eggs ,fish,meat.

Constant pain and irritation, stress can give rise to failure to gain weight. However I feel that your weight is ideal for the age. Avoid too much stress, it can be a good reason for you not able to concentrate on weight gain.

Consult a good physician for your skin changes and other issues. For pain in groin an examination by primary physician is advised.

Hope this answers your queries. Waiting for your response.

Above answer was peer-reviewed by
Follow-up: How can I get rid of red veins in my legs? 17 hours later
So by Primary Physician you mean a General Physician or a Dermatologist for the Skin Changes?

In all Blood Tests i have done so far my Platelets count has been normal.

I had a Renal Stone but was removed using ESWL.An Xray KUB was Performed about 15 days after this Procedure and the Doctor found no evidence of any stone.Do you suggest following up with a USG Immediately as i my Doctor has adviced to do it after 3 months.My Upper Ureter was Dilated.My Doctor has said the dilation of the ureter will recede after some time and the tightness should subside.

I am also forming white desposits around the tip of my penis but i have had this forming for many years now and i have to wash it off.I had It does feel irritating when i dont wash it and i feel that it is blocking the free flow of the Urine from the tip.Should i show this to the Urologist or the Physician?I had shown it to my Family Physician more than a decade back and he said something about albumin deposits.

I can deal with the red dots and the red capillaries but the constant irritating pain doesnt seem to go away.I am drinking lots of water daily(not a huge amount at a time though) and have a good Breakfast,Lunch,Dinner.

Answered by Dr. Sudarshan 5 hours later
Hi Dewrat,

Good to hear from you again.

After ESWL some stones maybe remaining in ureter or kidney which may be giving rise to recurrent pain. So my suggestion would be to consult your urologist for both pain and deposits on your penis.

Deposits on your penis could be just smegma deposition which is the normal physiological discharge from male urethra. Smegma gets collected in the foreskin. Which becomes visible on morning hours. This is usually asymptomatic condition.

On the other hand it can be a fungal infection like candidial infection in which person experiences irritation, itching, burning over glans penis.

Anyways keep good local hygiene, wash the penile head every day while bathing after retracting the foreskin completely.

Hope this answer your query.

Wish you a good health.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor